# SDR SIMA20130528004

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 23,525 hours, 22,295 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 8166033
- Part serial: 48104375
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A STRONG METALIC ODOR AFTER TAKEOFF, SLIGHTY STRONGER IN DESCENT AFTER ON PHEUMATIC ICE TEST.  THE ACFT WAS REMOVED FROM SERVICE.   FOUND E2 OIL HIGH.  DRAINED 1 QT OF OIL FROM E2 IAW AMM 79-11-01.  PERFORMED ETN-EM-72-034, OPC GOOD. NO COCKPIT ODOR NOTICED.  FCF FAILED. DISCONNECTED LT 9TH AND 14TH STAGE BLEED DUCTS AT BLEED AIR CHECK VALVE IAW AMM 36-11-01.  R & R THE LT ENGINE BLEED AIR CHECK VALVES IAW AMM 36-11-01 LEAK CHECK AND OPS CHECKS WERE GOOD.  THE ACFT WAS RETURNED TO SERVICE.
